Large deviations for the Boussinesq equations under random influences
By Jinqiao Duan, Annie Millet. 2008
149 citations recorded by the source corpus.
A Boussinesq model for the Benard convection under random influences is considered as a system of stochastic partial differential equations. This is a coupled system of stochastic Navier-Stokes equations and the transport equation for temperature. Large deviations are proved, using a weak convergence approach based on a variational representation of functionals of infinite-dimensional Brownian motion.
Subfields: Computational Mechanics, Computational Theory and Mathematics, Finance
View Paper: https://www.semanticscholar.org/paper/7fa9004e828ad5875d2a1e266e903d009cbe3792
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computational Mechanics
In Computational Theory and Mathematics
- Zdzisław Brzeźniak
- Igor D. Chueshov
- Elżbieta Motyl
- Markus Fischer
- Paul Dupuis
- A. Budhiraja
- Annie Millet
- Bixiang Wang
In Finance
- A. Budhiraja
- Paul Dupuis
- Zdzisław Brzeźniak
- Igor D. Chueshov
- Elżbieta Motyl
- Markus Fischer
- Annie Millet
- Tusheng Zhang
Citations in the corpus
- Large deviation properties of weakly interacting processes via weak convergence methods (2010, background): “Finally, we remark that variational representations for Brownian motions and Poisson random measures [3, 4, 5] have proved to be useful for the study of small noise large deviation problems and many recent papers have applied these results to a variety of in nite dimensional small noise systems [10,”
- Large Deviations for Stochastic Evolution Equations with Small Multiplicative Noise (2008, unknown): “Keywords: Stochastic evolution equation, large deviation principle, Laplace principle, variational approach, weak convergence approach, reaction-diffusion equations, porous media equations, fast diffusion equations, p-Laplace equation.”
- The existence of martingale solutions to the stochastic Boussinesq equations (2011, methodology): “[8] J. Duan, A. Millet, “Large deviations for the Boussinesq equations under random influences”, Stochastic processes and their Applications, Vol. 119, No. 6, pp. 2052-2081, 2009.”
- Stochastic 2D Hydrodynamical Type Systems: Well Posedness and Large Deviations (2008, methodology): “5 and easier; it will be sketched (see also [13], Proposition 4.”